Alert archive / Missouri / Flash Flood Warnings in 2004

Flash Flood Warning 27, NWS Springfield, MO

May 30, 2004Howell County, Missouri

NWS Springfield, MO issued this flash flood warning at May 30, 2004, 4:56 PM CDT for Howell County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2004, 4:56 PM CDT (21:56 UTC)
Expired
May 30, 2004, 11:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Howell County, MO

The radar

The Springfield radar (KSGF), 145 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
2.8
Supercell composite
17.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 302157
FFWSGF
MOC091-310400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 1100 PM CDT.

* AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE MOVING ACROSS          
  LOCATIONS WHICH HAD RECEIVED SIGNIFICANT RAIN EARLIER IN THE      
  AFTERNOON.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...WEST PLAINS...WILLOW SPRINGS...MOUNTAIN VIEW...WHITE
  CHURCH...SOUTH FORK...SILOAM SPRINGS...POTTERSVILLE...POMONA...    
  PEACE VALLEY...MOODY...CAULFIELD AND BRANDSVILLE.

&&

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3704 9168 3652 9170 3652 9212 3704 9207

$$

SAW
2 follow-up statements
000 
WGUS73 KSGF 302304
FFSSGF
MOC091-310400-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
602 PM CDT SUN MAY 30 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 1100 PM CDT FOR HOWELL
COUNTY...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD PUSHED EAST OF THE WARNED 
AREA.  HOWEVER...ADDITIONAL SCATTERED THUNDERSTORMS CONTINUE TO 
DEVELOP BACK TO THE WEST...AND RUNOFF FROM EARLIER RAINFALL WILL 
CONTINUE THROUGH THE EVENING HOURS.  THIS RUNOFF WILL LIKELY CAUSE 
FLOODING OF LOW-LYING AREAS AND LOW WATER CROSSINGS.

SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...WEST 
PLAINS...WILLOW SPRINGS...MOUNTAIN VIEW...WHITE CHURCH...SOUTH 
FORK...POTTERSVILLE...POMONA...PEACE VALLEY AND BRANDSVILLE.

&&

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3704 9166 3657 9168 3655 9206 3702 9204

$$

SAW
000 
WGUS73 KSGF 310228
FFSSGF
MOC091-310235-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT SUN MAY 30 2004

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HOWELL COUNTY HAS
BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN IS DECREASING OVER THE WARNED AREA. SOME 
STREAMS AND CREEKS IN THE WARNED AREA HAVE CONTINUED TO SHOW RISING 
WATER LEVELS.  HOWEVER...THE WATER LEVELS ARE EXPECTED TO REMAIN 
BELOW FLOOD. IF FLOODING HAS BEEN OBSERVED IN LOW LYING AREAS OR LOW 
WATER CROSSINGS...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

&&

LAT...LON 3702 9171 3654 9170 3653 9211 3703 9208

$$

SAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 4:20 PM CDT, 36 minutes earlier.

Area forecast discussion, May 30, 4:20 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT SUN MAY 30 2004

SHORTENED AFD DUE TO ONGOING CONVECTION.  COLD FRONT CURRENTLY
LOCATED FROM ABOUT A KIRKSVILLE TO SPRINGFIELD TO MUSKOGEE OK LINE.
NUMEROUS SEVERE STORMS CURRENTLY FIRING ALONG THAT BOUNDARY. EXPECT
CONVECTION TO CLEAR THE AREA BY 01Z. SECONDARY BOUNDARY WITH LINE OF
CU CURRENTLY ENTERING WESTERN MO.

HAVE CLEARED THE TORNADO WATCH WEST OF A WARSAW TO SPRINGFIELD TO
GALENA LINE.  WILL ISSUE ZFP SHORTLY WITH THIS CHANGE.  DID NOT HAVE
MUCH TIME FOR MODEL ANALYSIS...BUT SAW NO NEED TO MAKE ANY WHOLESALE
CHANGES TO GRIDS.

&&

.AVIATION...
CONVECTION HAS CLEARED THE KSGF AND KJLN TERMINALS.  EXPECT VFR
CONDITIONS THROUGH THE REMAINDER OF THE TAF PERIOD.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...TORNADO WATCH UNTIL 7 PM EAST OF A WARSAW TO SPRINGFIELD TO
GALENA LINE.
KS...NONE.

GAEDE
Hazardous weather outlook, May 30, 1:00 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN MAY 30 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
100 PM CDT SUN MAY 30 2004

...SEVERE WEATHER OUTBREAK EXPECTED THROUGH THIS AFTERNOON ACROSS
CENTRAL AND SOUTHERN MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WITH TORNADOES...LARGE
  HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF
  70 MPH.

  AREAS AFFECTED AND TIMING:

  SEVERE STORMS WILL BE LIKELY ACROSS THE ENTIRE FORECAST AREA THIS
  AFTERNOON. THE BEST CHANCE FOR TORNADIC STORMS WILL BE BETWEEN
  HIGHWAYS 71 AND 63. SEVERE STORMS WILL THEN LINGER ACROSS FAR
  SOUTH CENTRAL MISSOURI EAST OF A HOUSTON TO GAINESVILLE LINE INTO
  THIS EVENING.

  DISCUSSION:

  A STRONG SURFACE COLD FRONT WILL PUSH ACROSS THE MISSOURI OZARKS
  THROUGHOUT THE AFTERNOON. STRONG SURFACE HEATING WILL OCCUR AHEAD
  OF THE FRONT...WHILE ABUNDANT MOISTURE SURGES NORTH INTO THE
  REGION WITH DEWPOINTS WELL INTO THE 70S.  MEANWHILE...A STRONG
  UPPER LEVEL DISTURBANCE AND VERY STRONG JET STREAM WINDS WILL
  ROTATE THROUGH THE AREA. THE COMBINATION OF EXTREME INSTABILITY
  AND WIND SHEAR WILL LEAD TO CONTINUING SEVERE STORM DEVELOPMENT
  ALONG THE COLD FRONT THIS AFTERNOON.

  AS OUTLOOKED BY THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA...
  THERE IS A HIGH RISK OF SUPERCELL THUNDERSTORMS ACROSS MUCH OF THE
  FORECAST AREA. THESE STORMS WILL LIKELY PRODUCE VERY LARGE HAIL...
  WIDESPREAD DAMAGING STRAIGHT LINE WINDS...AND A FEW TORNADOES. THE
  THREAT FOR SEVERE WEATHER WILL END WITH THE PASSAGE OF A COLD
  FRONT THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS CAN BE EXPECTED WEDNESDAY AS AN UPPER LEVEL
  DISTURBANCE MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

  STORM SPOTTERS...EMERGENCY MANAGERS...LAW ENFORCEMENT AND THOSE
  WITH SEVERE WEATHER INTERESTS SHOULD MAKE NECESSARY PREPARATIONS
  FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

GAEDE

In the hours before

Local storm report, May 30, 4:10 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT SUN MAY 30 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             8 NE PROTEM             36.61N 92.75W
05/30/2004  2.75 INCH        TANEY              MO   BROADCAST MEDIA

            GOLFBALL TO BASEBALL SIZE HAIL.

0401 PM     HAIL             CABOOL                  37.13N 92.10W
05/30/2004  1.00 INCH        TEXAS              MO   AMATEUR RADIO

AL
Local storm report, May 30, 4:11 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT SUN MAY 30 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             THEODOSIA               36.58N 92.68W
05/30/2004  1.75 INCH        OZARK              MO   BROADCAST MEDIA

AL
Local storm report, May 30, 4:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT SUN MAY 30 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SIMMONS                 37.23N 92.02W
05/30/2004  0.75 INCH        TEXAS              MO   AMATEUR RADIO

AL
Local storm report, May 30, 4:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
439 PM CDT SUN MAY 30 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     3 SE LEBANON            37.65N 92.63W
05/30/2004                   LACLEDE            MO   TRAINED SPOTTER

0422 PM     HAIL             SIMMONS                 37.23N 92.02W
05/30/2004  0.75 INCH        TEXAS              MO   AMATEUR RADIO

AL
Local storm report, May 30, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT SUN MAY 30 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             1 S ELK CREEK           37.17N 92.00W
05/30/2004  0.75 INCH        TEXAS              MO   AMATEUR RADIO

AL
Special weather statement, May 30, 4:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT - TORNADO WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT SUN MAY 30 2004

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-310000-
BARRY-BARTON-BOURBON-CEDAR-CHEROKEE-CRAWFORD-DADE-JASPER-LAWRENCE-
MCDONALD-NEWTON-ST. CLAIR-VERNON-
INCLUDING THE CITIES OF...FORT SCOTT...JOPLIN...MONETT...
MOUNT VERNON...NEOSHO...NEVADA...PITTSBURG AND STOCKTON.
450 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

IN MISSOURI:

BARRY...BARTON...CEDAR...DADE...JASPER...LAWRENCE...MCDONALD...
NEWTON...ST. CLAIR AND VERNON.

IN KANSAS:

BOURBON...CHEROKEE AND CRAWFORD.

MOZ055>058-068>071-079>083-090>092-095>098-103>106-310000-
BENTON-CAMDEN-CHRISTIAN-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-
LACLEDE-MARIES-MILLER-MORGAN-OREGON-OZARK-PHELPS-POLK-PULASKI-
SHANNON-STONE-TANEY-TEXAS-WEBSTER-WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...HOUSTON...LEBANON...OSAGE BEACH...OZARK...
ROLLA...SPRINGFIELD AND WEST PLAINS.
450 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY
EVENING...FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

BENTON...CAMDEN...CHRISTIAN...DALLAS...DENT...DOUGLAS...GREENE...
HICKORY...HOWELL...LACLEDE...MARIES...MILLER...MORGAN...OREGON...
OZARK...PHELPS...POLK...PULASKI...SHANNON...STONE...TANEY...TEXAS...
WEBSTER AND WRIGHT.

SOME CITIES IN THIS TORNADO WATCH INCLUDE AVA...BOLIVAR...BRANSON...
CAMDENTON...FORT LEONARD WOOD...HOUSTON...LEBANON...OSAGE BEACH...
OZARK...ROLLA...SPRINGFIELD AND WEST PLAINS.

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:37 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper38 min
May 30, 1:11 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Polk49 min
May 30, 1:21 PM CDTSevere Thunderstorm WarningSGFLawrence, Newton39 min
May 30, 1:27 PM CDTSevere Thunderstorm WarningSGFCedar48 min
May 30, 1:37 PM CDTTornado WarningSGFCamden, Dallas, Hickory38 min
May 30, 1:54 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 30, 1:56 PM CDTSevere Thunderstorm WarningSGFBarry49 min
May 30, 2:07 PM CDTTornado WarningSGFCamden, Miller23 min
May 30, 2:18 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
May 30, 2:24 PM CDTSevere Thunderstorm WarningSGFCedar51 min
May 30, 2:24 PM CDTTornado WarningSGFDallas, Polk36 min
May 30, 2:29 PM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
May 30, 2:29 PM CDTTornado WarningSGFCamden, Maries, Miller, Pulaski31 min
May 30, 2:38 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark67 min
May 30, 2:39 PM CDTSevere Thunderstorm WarningSGFTaney66 min
May 30, 2:40 PM CDTSevere Thunderstorm WarningSGFStone65 min
May 30, 2:44 PM CDTTornado WarningSGFMaries, Miller, Pulaski46 min
May 30, 2:45 PM CDTSevere Thunderstorm WarningSGFDade45 min
May 30, 2:50 PM CDTSevere Thunderstorm WarningSGFBenton55 min
May 30, 2:54 PM CDTSevere Thunderstorm WarningSGFHickory66 min
May 30, 2:56 PM CDTSevere Thunderstorm WarningSGFShannon, Texas64 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningSGFPolk39 min
May 30, 3:06 PM CDTTornado WarningSGFShannon54 min
May 30, 3:09 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede51 min
May 30, 3:16 PM CDTSevere Thunderstorm WarningSGFMorgan44 min
May 30, 3:16 PM CDTTornado WarningSGFLaclede44 min
May 30, 3:19 PM CDTSevere Thunderstorm WarningSGFDouglas56 min
May 30, 3:28 PM CDTTornado WarningSGFCamden, Pulaski47 min
May 30, 3:30 PM CDTSevere Thunderstorm WarningSGFWright45 min
May 30, 3:37 PM CDTTornado WarningSGFTaney23 min
May 30, 3:40 PM CDTSevere Thunderstorm WarningSGFTexas65 min
May 30, 3:42 PM CDTTornado WarningSGFOzark63 min
May 30, 3:55 PM CDTTornado WarningSGFMaries, Phelps, Pulaski35 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningSGFDent37 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningSGFShannon67 min
May 30, 4:14 PM CDTSevere Thunderstorm WarningSGFDouglas46 min
May 30, 4:19 PM CDTSevere Thunderstorm WarningSGFHowell71 min
May 30, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon47 min
May 30, 4:28 PM CDTTornado WarningSGFMaries32 min
May 30, 4:59 PM CDTFlash Flood WarningSGFShannon6 hr
May 30, 5:02 PM CDTSevere Thunderstorm WarningSGFOregon58 min
May 30, 5:16 PM CDTSevere Thunderstorm WarningSGFShannon29 min
May 30, 5:21 PM CDTSevere Thunderstorm WarningSGFPhelps39 min

Nearby

Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.